Authors: Stević, Stevo 
Title: More on a rational recurrence relation
Journal: Applied Mathematics E - Notes
Volume: 4
First page: 80
Last page: 84
Issue Date: 1-Jan-2004
ISSN: 1607-2510
Abstract: 
In this note we give some additional information on the behavior of the solutions of the difference equation (presented equation) where the initial conditions x-1, x 0 are real numbers.
Publisher: Tsinghua University

Show full item record

SCOPUSTM   
Citations

108
checked on May 24, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.